# SDR 08FDEA00377

- Difficulty date: February 11, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2210501531
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD THRUST REVERSER INTERIOR SKIN CHAFED JUST BELOW DEOILER EXHAUST PORT, NAC STATION 385 ,4:00 POSITION.  REPAIRED PER EA NR 6-7800-113019 , EXHAUST, NR 1 ENGINE INBOARD T/R AFT BARREL SKIN DOUBLER, REPAIR.
